Is Loprox (Ciclopirox) Ototoxic? Can It Make Tinnitus or Hearing Loss Worse?

Discussion in 'Support' started by ampumpkin, Oct 21, 2020.

    1. ampumpkin
      Amused

      ampumpkin Member Benefactor

      Location:
      Montreal
      Tinnitus Since:
      Onset: 12/2007 Increase: 04/2014
      Cause of Tinnitus:
      2007: Meds(Antidepressant) 2014: Meds(Antibiotics)
      Hello all,

      I am about to meet with a podiatric doctor next week. I am a runner and have been having problems with my toenails for several years. It is very possible that the doctor will prescribe a medicine called LOPROX so that my toenails return to normal.

      I haven't found much about ototoxicity related to that drug. Most side effects are local effects, like swelling, skin turning red, etc, I did not find anything about hearing loss of tinnitus.

      Has anybody ever taken that drug orally? Did you have problems?

      Thank you everyone.

      Anne

      ==> My tinnitus is from otoxicity. I took an antidepressant 13 years ago, and antibiotics when I had an increase in 2014. That is why I am always worried about taking drugs that I have never taken before.
       

Share This Page